# SDR V0XD20160302042

- Difficulty date: February 29, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 28,755 hours, 19,517 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: 604518781
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH DISCONNECT & ALTERNATE EXTENSION HANDLES MISSING ILLUMINATING PLACARDS.  PLACARDS ON PITCH DISCONNECT, 604-51878-3 & ALTERNATE EXTENSION 604-51878-1 HANDLES IAW AMM 20-60-04.
